Extremal Solutions of Functional Differential Inclusions
In this paper, we prove the existence of extremal solutions of functional differential inclusions, in particular, we can prove the existence of extremal solutions of differential inclusions without assuming that the right-hand side multifunction is jointly upper semi-continuous. © 1993 Academic Press, Inc.
Hu, Shouchuan, V. Lakshmikantham, and N. Papageorgiou. "Extremal solutions of functional differential inclusions." Journal of mathematical analysis and applications 173, no. 2 (1993): 430-435.
Journal of Mathematical Analysis and Applications